# SDR DALA2024060705853

- Difficulty date: June 5, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 75,130 hours, 32,507 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0690, DURING LCK AT QRO, WHILE PERFORMING INSPECTIONS PER WC 5311-01218-01B, A 0.500 LONG CRACK WAS FOUND AFFECTING THE STA 1640 FRAME INNER CHORD, JUST BELOW STRINGER I-14F RH SIDE. CORRECTIVE ACTION: TRIMMED THE BS 1640 FRAME INBOARD CHORD FLANGE PER B757-200 SRM 51-10-02 AS SHOWN IN FIGURE 2 REPAIR SKETCH TO COMPLETE REMOVE THE DAMAGE AREA. FABRICATED FRAME REPAIR ANGLE, FILLERS, AND REPLACEMENT PLATE PER ER/A 591809-14AD. (LP 0378571)
